# SDR CALA0001820

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B LEFT AND RIGHT SEAT TRACKS CORRODED AT ATTACHMENT TO REAR PRESSURE BULKHEAD T-PIECE AT STA 1986-2007, X= 72L AND X= 72R.  THE CORRODED SECTIONS OF SEAT TRACK WERE REMOVED AND NEW SECTIONS WERE INSTALLED IAW SRM 53-70-00, FIGURE 2.
